• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Mild brainfog and short term anxiety after eating - help me to solve this mystery

brainfog eating anxiety mystery

  • Please log in to reply
No replies to this topic
⌛⇒ write a quiz!

#1 Grandmaster

  • Guest
  • 188 posts
  • 4
  • Location:Earth

Posted 01 September 2018 - 02:21 PM


Hello, so i have visited  doctors in the past, made blood works, glucose tolerance tests etc to be clear(dont suggest it). Since some time i notice brainfog after eating, with slight anxiety and dizziness. It usally lasts for like 30 minutes to 1 hour after eating and happens after eating almost anything. i thought it was histamine intolerance but i dont have any stomach ache, or physical symptoms only mood and cognitive ones. i tried DAO supplements and antihistamines and DAO kinda worked but it might be placebo and antihistamines like levocetirizine (normal cetrizine worked better) gave me no posiitive effects - mostly anxiety and i was always tired after taking them. I was tested for reactive hypoglycemia and results showed that i dont have it- my blood sugar was lower after ingesting glucose but still not in reactive hypoglycemia range. i tried probiotics and enzymes but that didnt work. Also large doses of magnesimum and vitamin C have positive impact but not always.

 

Those negative effect show up after minute- two minutes after eating or drkinking  - thought it may be something with BBB - tried ALA to fix it but it gave me terrible anxiety. Guarana and all sources of caffeine give me anxiety but work properly after like 2-4 hours after ingestion which is really weird.

 

Two things that worked best for me were:

1)Pregnenolone - gave me great cognitive and mood boost, i didnt have any brainfog after eating when i dosed it but effects vanished after like 2 weeks and i gained weight as a side effect

2)st johns wort - started to feel its effects after few days and it removed part of those side effects and also gave me some mood boost but at the same time it kinda messes up vision

 

Please help me to solve this mystery. I have spent hundreds of dollars to solve this and visited dozen of doctors but it was mostly waste of time.


Edited by Grandmaster, 01 September 2018 - 02:24 PM.






Also tagged with one or more of these keywords: brainfog, eating, anxiety, mystery

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users